# SDR CAL950137

- Difficulty date: February 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14209
- Make and model: Boeing 737130
- Aircraft serial: 19026
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leaking
- Location: A-Hyd Syst
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 1475 - THE A-SYSTEM HYDRAULIC FLUID QUANTITY BEGAN TO DECREASE AFTER TAKEOFF FROM CLE.  THE AIRCRAFT WAS RETURNED TO CLE WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NR 2 ENGINE A-HYDRAULIC SYSTEM PRESSURE LINE UNION IN THE RT WHEELWELL LEAKING.  THE UNION WAS TIGHTENED AND LEAK CHECK WAS GOOD DURING AN ENGINE RUN.  (X)
